# SDR U0GA ASR10258

- Difficulty date: May 16, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N420J
- Make and model: Snias AS350B2
- Aircraft serial: 4212
- Aircraft time: 6,006 hours, 19,379 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 912 hours, 1,335 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Compressor
- Part number: 590008
- Part serial: 0013206130
- Condition: Seized
- Location: Zone 400
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

TOOK OFF FROM SM288CA HEADED TOWARDS SM99A. IMMEDIATELY AFTER TAKEOFF I START TO SMELL BURNING RUBBER AND THEN AFTER THAT SAW SMOKE IN THE CABIN. CHECKED GAUGES AND PANEL LIGHT AND EVERYTHING WAS NORMAL SO TURNED OFF THE A/C AND OPENED WINDOWS. STARTED TURNING TOWARDS SM27A AND TRIED TO CALL UP OPS BUT WAS OUT OF RANGE FROM ANY FREQUENCIES. SMELL AND SMOKE BOTH IMMEDIATELY WENT AWAY. DECIDED TO CONTINUE TOWARDS SM99A WHERE WE LANDED WITHOUT ANYMORE DISCREPANCIES. MAINTENANCE FOUND AIR CONDITIONING SYSTEM COMPRESSOR CLUTCH SEIZED. REPLACE CCOMPRESSOR ASSY.
